MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z800
Medical Device Problem Codes Device Alarm System (1012); Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump was not returned for evaluation.No root cause was established.
 
Event or Problem Description
On 11/23/2020, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor on 12/03/2019 and stated that a pump 901717 would not occlude and the volume infusion was too high.There was no patient involvement.No information was provided for the device operator or the medication being infused.

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key10978852
Report Number3006575795-2020-00044
Device Sequence Number11573346
Product Code FRN
UDI-Device Identifier00814371020006
UDI-Public00814371020006
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ800
Device Catalogue NumberZ-800
Device Lot Number20110815-SH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2020
Initial Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1